# SDR RAIA2019020410003

- Difficulty date: January 21, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 15 SHEER CLIP IS CRACKED AT STR 15 RH-          REMOVED SHEER CLIP AT FR15 STR15R. DRILLED UP NEW CLIP, INSTALLED WET RIVETS THRU SKIN AND FUSELAGE, NEEDS 2 STRINGER RIVETS INSTALLED. INSTALLED 2 RIVETS THROUGH THE STRINGER FROM THE SHEER CLIP AT FR15.
